# SDR ASAA2016042616516

- Difficulty date: April 26, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 32,556 hours, 9,849 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTS, NR 2 ENGINE TREND DATA SHOWS A SHIFT IN TAKEOFF MARGIN INDICATIVE OF EGT INDICATION ERRORS.  PRI:1 ETOPS SIGNIFICANT SYS.  ACFT GROUNDED. ACCOMPLISHED T49.5 PROBE & EGT SYS INSPECTION REF AMM 77-21-01.  ALL RESISTANCE VALUES CHECK NORMAL EXCEPT CJ10 HARNESS, SECTOR S3 INSULATION RESISTANCE CK FAILS.  ACCOMPLISHED EGT CLEANING REF AMM 77-21-00-140-801 & 70-70-01-200-801-F00. CKS NORMAL.  REPLACED CJ10 HARNESS, ALL OPS NORMAL.  REF AMM 73-21-06, 73-21-00.
